# SDR DXTA2010110804299

- Difficulty date: November 5, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 8,842 hours, 5,427 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 200012232A
- Condition: Seized
- Location: Cockpit
- Part time: 421 hours, 250 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF SMOKE FROM COCKPIT A/C PACK.  REMOVED AND REPLACED SEIZED ACM IAW MM 21-50-00.   OPS CHECKED GOOD. NO EVIDENCE OF SMOKE IAW MM 21-50-00.
